# SDR 2022F00234

- Difficulty date: May 8, 2022
- Submitted: May 19, 2022
- Operation: General aviation
- Aircraft: N710VM
- Make and model: Cessna 120
- Aircraft serial: 7000064
- Aircraft time: 210 hours, 137 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Screen
- Part number: 0110418780
- Part serial: 4VS605048
- Condition: Corrupted
- Location: Cockpit
- Part time: 210 hours, 137 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW EXPERIENCED LH PFD SCREEN FREEZING INTERMITTENTLY. FOLLOWED BY MULTIPLE AVIONICS FAILURES SUCH AS AUTO-PILOT FAIL, AUTO-THROTTLE FAIL, TRANSPONDER FAIL, SPOILER FAIL, GEAR DISAGREE, WINDSHIELD HEAT FAIL, GROUND PROX FAIL, TERRAIN FAIL, GSD 1/2/3 FAIL, ADC 1/2 FAIL, GMA 1/2 FAIL, RUDDER MAINTENANCE CAS. AIRCRAFT LANDED SAFELY. TECHNICIAN FOUND PFD#1 FAILED INTERNALLY PUTTING OUT CORRUPTED DATA DOWN THE DATA BUS CAUSE FAILURE OF DOWNLINE EQUIPMENTS.
